On the motivic Peterson conjecture

Research output: Contribution to journalArticle

Abstract

We show that the analogue of the Peterson conjecture on the action of Steenrod squares does not hold in motivic cohomology.

Original languageEnglish
Pages (from-to)361-375
Number of pages15
JournalHomology, Homotopy and Applications
Volume20
Issue number2
DOIs
Publication statusPublished - 2018 Jan 1

    Fingerprint

Keywords

  • Hit problem
  • Motivic cohomology
  • Steenrod algebra

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this